# SDR DALA2020033102089

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 87,112 hours, 39,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 1R DOOR SLIDE LIGHT SHOWS ARMED WITH DOOR DISARMED. CORRECTIVE ACTION: RESET LIGHT AND CLEANED PROX SENSORS. OPS CHECK NORMAL. (5779892)
